Journal of Mathematical Sciences

, Volume 205, Issue 3, pp 368–388

Index Sets of Constructive Models that are Autostable Under Strong Constructivizations


We obtain estimates for the algorithmic complexity of index sets for the class of decidable autostable models and the class of computable models that possess strong constructivizations and are autostable under strong constructivizations.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations